# SDR USAA010900

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CHORD CORRODED 6 INCHES BY 2 INCHES, BS 500C PLUS 9 TO 500D, RBL 7.  DAMAGE REMOVED, INSTALLED REPAIR ANGLES PER SRM 53-30-12 FIG 202, EA 69842.  (M)
